# SDR C2XA04TY153

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 4,736 hours, 2,544 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION CORROSION WAS FOUND BETWEEN FR 24 AND FR 25 ON THE LT OMEGA BEAM.  MAINTENANCE CUTOUT THE CORRODED AREA, FAB  A DOUBLER AND SHIMS AND REINSTALL IAW SRM 53-21-01.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL C-CHECK WORK.
